RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1954, Volume 9, Issue 3(61), Pages 201–204 (Mi umn8098)  

Scientific notes and problems

On conditions of pseudo-conformality of a mapping of four-dimensional space

B. A. Fuks


Full text: PDF file (391 kB)

Bibliographic databases:

Received: 21.11.1954

Citation: B. A. Fuks, “On conditions of pseudo-conformality of a mapping of four-dimensional space”, Uspekhi Mat. Nauk, 9:3(61) (1954), 201–204

Citation in format AMSBIB
\Bibitem{Fuk54}
\by B.~A.~Fuks
\paper On conditions of pseudo-conformality of a~mapping of four-dimensional space
\jour Uspekhi Mat. Nauk
\yr 1954
\vol 9
\issue 3(61)
\pages 201--204
\mathnet{http://mi.mathnet.ru/umn8098}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=64152}
\zmath{https://zbmath.org/?q=an:0056.30602}


Linking options:
  • http://mi.mathnet.ru/eng/umn8098
  • http://mi.mathnet.ru/eng/umn/v9/i3/p201

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук
    Number of views:
    This page:135
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019